# SDR UIEA2025032800414

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND ON WEB AROUND 2EA FASTENERS ON LHW MID SPAR WEB UPPER FROM WS 382 TO WS 441( M/D SPAR WEB REPAIRED AS PER RI-57-20-17528 REV A. NO FURTHER DEFECTS NOTED )
